# SDR 04FDEA02530

- Difficulty date: August 19, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER EDGE SKIN /DOUBLERS ARE BENT.  REPAIRED DAMAGED AFT CARGO DOOR CUT-OUT SKIN/DOUBLERS PER EA 7-5330-55360
